# SDR 96FDEA00006

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310-203
- Aircraft serial: 397
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Tube
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SIN - ON CLIMBOUT OF WSSS, LOST YELLOW FLUID TO STAND PIPE AND RETURNED TO WSSS.  ON NR 2 ENG TUBE ASSY TO PRESSURE SWITCH FOUND LEAKING.  REMOVED AND REPLACED SAME, (P/N 224-5-12-507).  SERVICED YELLOW HYD SYS, LEAK CHECK BY ENG RUN OK.
